Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is it due to TB I am having viral fever ?

hi i am 30 years male is suffering from feaver from last 24 days. earlier my widal cbc lever function tests urine chest x ray and ultra sound of abdomen is normal. therre is some negative report in blood test which shows viral feaver. But my Mountu test for T.B. is positive 30*28 mm .... now doc is saying we can not take it as a T.B case only on the basis of Mountu test .... Kidly suggest what can be the cause of the feaver .... it happens only in afternoon
Asked On : Thu, 29 Mar 2012
Answers:  3 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Aman,
Thanks for writing in.
Your doctor is right in saying that a diagnosis of tuberculosis cannot be made on the basis of a Mantoux test.
Also, if it is a viral fever, it can be expected to resolve on its own in 5-7 days.
If it doesn't resolve in 5-7 days and you have other symptoms like continuous cough or weight loss, please get a chest Xray and a sputum examination for acid fast bacilli done.
Hope this helps.
Answered: Thu, 29 Mar 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.F. According to fever pattern and possitive montouks test suggesting extra pulmonary T.B. if urine culture is possitive suggests urine inefection. thank you.
Answered: Thu, 29 Mar 2012
I find this answer helpful
  User's Response
hi welcome to hcm.mountu test is not only reliable but you have to go through sputum examination and x ray chest for confirm the diagnosis.
Answered: Thu, 29 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor